# SDR AALA202107155774

- Difficulty date: June 27, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO LEFT TRANSITION PANEL CORRODED AT STA 500D +7 AND LBL23. REPLACED TRANSITION PANEL STA 500D TO 500I IAW SRM 53-00-53-2R-5 AND AARD 51-00-05 AND BOEING DRAWING # 143A7501.
